Almost Contra \(g\delta s\)-Continuous Functions in Topological Spaces

Main Article Content

S. S. Benchalli
Umadevi I Neeli
G. P. Siddapur

Abstract

In this paper, the notion of \(g\delta s\)-open sets in topological space is applied to present and study a new class of functions called almost contra \(g\delta s\)-continuous functions as a new generalization of contra continuity and obtain some of their characterizations and properties. Also, the relationships with some other related functions are discussed.

Article Details

How to Cite
Benchalli, S. S. ., Neeli, U. I. ., & Siddapur, G. P. . (2022). Almost Contra \(g\delta s\)-Continuous Functions in Topological Spaces. Journal of Advanced Studies in Topology, 3(3), 76–85. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/72
Section
Research Articles